Volume 7, issue 3 (2007)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The universal $sl_3$–link homology
1135

Marco Mackaay and Pedro Vaz

A presentation for the baseleaf preserving mapping class group of the punctured solenoid
1171

Sylvain Bonnot, Robert C Penner and Dragomir Šarić

A combinatorial description of the Heegaard Floer contact invariant
1201

Olga Plamenevskaya

A skein relation for the HOMFLYPT polynomials of two-cable links
1211

Taizo Kanenobu

Classification of braids which give rise to interchange
1233

Stefan Forcey and Felita Humes

Contact Ozsváth–Szabó invariants and Giroux torsion
1275

Paolo Lisca and András I Stipsicz

Extending Johnson's and Morita's homomorphisms to the mapping class group
1297

Matthew B Day

Rational blow-down along Wahl type plumbing trees of spheres
1327

Maria Michalogiorgaki

The Burau estimate for the entropy of a braid
1345

Gavin Band and Philip Boyland

Pullbacks of generalized universal coverings
1379

Hanspeter Fischer

Knots with identical Khovanov homology
1389

Liam Watson

A homological definition of the HOMFLY polynomial
1409

Stephen Bigelow

Dendroidal sets
1441

Ieke Moerdijk and Ittay Weiss

High distance knots
1471

Yair N Minsky, Yoav Moriah and Saul Schleimer

Limit values of the non-acyclic Reidemeister torsion for knots
1485

Yoshikazu Yamaguchi

Reidemeister torsion of Seifert fibered homology lens spaces and Dehn surgery
1509

Teruhisa Kadokami

Graphs on surfaces and Khovanov homology
1531

Abhijit Champanerkar, Ilya Kofman and Neal Stoltzfus

Quantum Teichmüller spaces and Kashaev's $6j$–symbols
1541

Hua Bai

Covering a nontaming knot by the unlink
1561

Michael H Freedman and David Gabai

Mutant knots and intersection graphs
1579

Sergei V Chmutov and Sergei K Lando

A sufficient condition for a branched surface to fully carry a lamination
1599

Skander Zannad

Publication of this issue is now complete.